Buzz Posted September 13, 2010 Share Posted September 13, 2010 Hi everyone! I received some great feedback on another post and thought I would post again I have done some research on some of the medications I am on and how they may have an effect on my vocal chords. Background...I have a disc extrusion in my lower back. The VA had me on a boatload of medications, most of which I stopped taking long ago...in particular Percocet. I chose to get a PT consult through a private agency and am working more with strengthening as opposed to being medicated. There is a lot online about NSAID's and the effect they can have on vocal chords and I really minimize the use of those (e.g. Meloxicam). However, one medication Neurontin (Gabapentin) seems to have contradictory information online. Some sites say that the drug can have an adverse effect on the vocal chords...others claim that the drug can be beneficial in some cases. Is there anyone out there who can give me a more solid opinion about Neurontin? The benefit I get from taking it is really minor and, if it can have a negative impact on my singing, I would like to work with my physician to wean off of it in favor of continued PT methods (e.g. heat and exercises). Any opinions are most welcome. Thanks in advance! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now